MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 456.304-us, lot number: 3l39728, part manufacturing date: june 10, 2019, manufacturing site: (b)(4), part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot 3l39728 of ti helical blades was processed through the normal manufacturing and inspection operations with no rework or nonconformance's noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h611885 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon removed all three trochanteric fixation nail (tfn) to the patient not healing and needing to convert to a total hip.There was no surgical delay reported.The procedure was successfully completed.There was no patient consequence.Concomitant devices reported: 10mm/130 deg ti cann troch fixation nail 170mm-sterile (part number 456.315s, lot h053179, quantity 1), 5.0mm ti locking screw 38mm- for im nails (part number 458.938, lot h856858, quantity 1).This report involves one (1) 11.0mm ti helical blade 95mm.This is report 2 of 3 for (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 95MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10194893
Report Number2939274-2020-02980
Device Sequence Number909260
Product Code HSB
UDI-Device Identifier10886982226693
UDI-Public(01)10886982226693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.304
Device Catalogue Number456.304
Device Lot Number3L39728
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;